Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-3  
 Basket 
Non-Gaussian cosmic microwave background temperature fluctuations from peculiar velocities of clusters
Authors: Yoshida, N.; Sheth, R. K.; Diaferio, A.
Date of Publication (YYYY-MM-DD): 2002
Title of Journal: Monthly Notices of the Royal Astronomical Society
Volume: 328
Issue / Number: 2
Start Page: 669
End Page: 677
Document Type: Article
ID: 10723.0
On the distribution of haloes, galaxies and mass
Authors: Casas-Miranda, R.; Mo, H. J.; Sheth, R. K.; Börner, G.
Date of Publication (YYYY-MM-DD): 2002
Title of Journal: Monthly Notices of the Royal Astronomical Society
Volume: 333
Issue / Number: 4
Start Page: 730
End Page: 738
Document Type: Article
ID: 10975.0
Galaxy clustering in early Sloan Digital Sky Survey redshift data
Authors: Zehavi, I.; Blanton, M. R.; Frieman, J. A.; Weinberg, D. H.; Mo, H. J.; Strauss, M. A.; Anderson, S. F.; Annis, J.; Bahcall, N. A.; Bernardi, M.; Briggs, J. W.; Brinkmann, J.; Burles, S.; Carey, L.; Castander, F. J.; Connolly, A. J.; Csabai, I.; Dalcanton, J. J.; Dodelson, S.; Doi, M.; Eisenstein, D.; Evans, M. L.; Finkbeiner, D. P.; Friedman, S.; Fukugita, M.; Gunn, J. E.; Hennessy, G. S.; Hindsley, R. B.; Ivezic, Z.; Kent, S.; Knapp, G. R.; Kron, R.; Kunszt, P.; Lamb, D. Q.; Leger, R. F.; Long, D. C.; Loveday, J.; Lupton, R. H.; McKay, T.; Meiksin, A.; Merrelli, A.; Munn, J. A.; Narayanan, V.; Newcomb, M.; Nichol, R. C.; Owen, R.; Peoples, J.; Pope, A.; Rockosi, C. M.; Schlegel, D.; Schneider, D. P.; Scoccimarro, R.; Sheth, R. K.; Siegmund, W.; Smee, S.; Snir, Y.; Stebbins, A.; Stoughton, C.; SubbaRao, M.; Szalay, A. S.; Szapudi, I.; Tegmark, M.; Tucker, D. L.; Uomoto, A.; Berk, D. V.; Vogeley, M. S.; Waddell, P.; Yanny, B.; York, D. G.
Date of Publication (YYYY-MM-DD): 2002
Title of Journal: The Astrophysical Journal
Volume: 571
Issue / Number: 1
Start Page: 172
End Page: 190
Document Type: Article
ID: 10977.0
Entries: 1-3  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.